Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Flexure


Author: L. M. Milne-Thomson
Journal: Trans. Amer. Math. Soc. 90 (1959), 143-160
MSC: Primary 73.00
MathSciNet review: 0102219
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Rosa M. Morris, Some general solutions of St. Venant’s flexure and torsion problem. I, Proc. London Math. Soc. (2) 46 (1940), 81–98. MR 0001163 (1,189c)
  • [I] I. S. Sokolnikoff, Mathematical theory of elasticity, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. 2d ed. MR 0075755 (17,800b)
  • [A] C. Stevenson, Flexure with shear and associated torsion in prisms of uniaxial and asymmetric cross-sections, Philos. Trans. Royal Soc. London (A) vol. 237 (1939) pp. 161-229.
  • [L] L. A. Wigglesworth, Flexure and torsion of a circular shaft with two cracks, Proc. London Math. Soc. (2) 47 (1940), 20–37. MR 0003792 (2,272c)
  • [2] A. E. H. Love, Treatise on the mathematical theory of elasticity, 4th ed., Cambridge, 1934, Chapter XV.
  • [3] -, Ibid, Article 54.
  • [4] E. Beltrami, R. Accad. Lincei Rendiconti (5) vol. 1 (1892) pp. 141-142. L. M. Milne-Thomson, Consistency equations for the stress in isotropic elastic and plastic materials, Jour. London Math. Soc. vol. 17 (1942) page 121.
  • [5] L. M. Milne-Thomson, Theoretical hydrodynamics, The Macmillan Company, New York, 1956. 3rd ed. MR 0075724 (17,796b)
  • [6] -, Ibid, §5.59.
  • [7] I. S. Sokolnikoff, op. cit. supra, p. 227.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0102219-7
PII: S 0002-9947(1959)0102219-7
Article copyright: © Copyright 1959 American Mathematical Society